Volume 18, Number 1, January 2012
: On the continued fraction expansion of the unique root in F(p) of the equation x4+x2-Tx-1/12=0 and other related hyperquadratic expansions.
: A note on multiple exponential sums in function fields.
Hai Q. Dinh
: Repeated-root constacyclic codes of length 2ps.
Robert F. Lax
: Generic interpolation polynomial for list decoding.
, Daqing Wan
: An asymptotic formula for counting subset sums over subgroups of finite fields.
: On the dual of the dual hyperoval from APN function f(x)=x3+Tr(x9).
Volume 18, Number 2, March 2012
: On quasi-twisted codes over finite fields.
: On Frobenius incidence varieties of linear subspaces over finite fields.
, Ikkwon Yie
: A correspondence of certain irreducible polynomials over finite fields.
: An alternative proof of a result on the weight divisibility of a cyclic code using supersingular curves.
Alan R. Prince
: The construction of replaceable (q+3)-nests of reguli in PG(3, q).
: Exceptional polynomials with 2-transitive affine monodromy groups.
Volume 18, Number 3, May 2012
: A new approach to permutation polynomials over finite fields.
: Optimal self-dual Z4-codes and a unimodular lattice in dimension 41.
: An extremal [72, 36, 16] binary code has no automorphism group containing Z2 x Z4, Q8, or Z10.
: A new proof of Delsarte, Goethals and Mac Williams theorem on minimal weight codewords of generalized Reed-Muller codes.
: A construction of digital (0, s)-sequences involving finite-row generator matrices.
Volume 18, Number 4, July 2012
Lindsay N. Childs
: Fixed point free automorphisms of groups related to finite fields.
: Elements of high order in finite fields of the form Fq[x]/ϕr(x).
: Multisequences with large linear and k-error linear complexity from a tower of Artin-Schreier extensions of function fields.
Risto M. Hakala
: An upper bound for the linearity of Exponential Welch Costas functions.
Gurmeet K. Bakshi
, Madhu Raka
: Corrigendum to "Minimal cyclic codes of length pnq" [Finite Fields and Their Applications 9 (4) (2003) 432-448].
Volume 18, Number 5, September 2012
, Alexey Zaytsev
: The number of rational points on hyperelliptic supersingular curves of genus 4 in characteristic 2.
: Generalization of some results on Gold and Kasami-Welch functions.
: The weight distributions of a class of cyclic codes.
Hyun Jin Kim
, Yoonjin Lee
: Construction of extremal self-dual codes over F2+uF2 with an automorphism of odd order.
Volume 18, Number 6, November 2012
: Transformations of well-poised hypergeometric functions over finite fields.
Stephen D. Cohen
: Primitive cubics and quartics with zero trace and prescribed norm.
, Michael Fuchs
: A higher-dimensional Kurzweil theorem for formal Laurent series over finite fields.